Alert archive / Minnesota / Fire Weather Watches in 2012
Fire Weather Watch 2, NWS Twin Cities, MN
NWS Twin Cities, MN issued this fire weather watch at Apr 6, 2012, 3:24 PM CDT for 13 counties in Minnesota. It took effect at Apr 7, 2012, 2:00 PM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 6, 2012, 3:24 PM CDT (20:24 UTC)
- In effect from
- Apr 7, 2012, 2:00 PM CDT
- Expired
- Apr 7, 2012, 3:38 AM CDT
- In force
- Issued by
- NWS Twin Cities, MN
Counties Brown County, MN, Chippewa County, MN, Douglas County, MN, Kandiyohi County, MN, Lac qui Parle County, MN, Martin County, MN, Pope County, MN, Redwood County, MN, Renville County, MN, Stevens County, MN, Swift County, MN, Watonwan County, MN, Yellow Medicine County, MN
The radar
The Minneapolis radar (KMPX), 139 km from the middle of the area, began a volume at 20:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 8.4 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1688 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -68 m²/s²
- 0-3 km storm-relative helicity
- -32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
321 WWUS83 KMPX 062024 RFWMPX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 324 PM CDT FRI APR 6 2012 ...RED FLAG WARNING THIS AFTERNOON AND EARLY EVENING FOR WEST CENTRAL INTO PARTS OF SOUTH CENTRAL MINNESOTA... ...FIRE WEATHER WATCH SATURDAY AFTERNOON SATURDAY AFTERNOON FOR WEST CENTRAL INTO PARTS OF SOUTH CENTRAL MINNESOTA... FOR THE REMAINDER OF THE AFTERNOON...THE AREA WAS WEDGED BETWEEN VERY DRY HIGH PRESSURE OVER THE WESTERN GREAT LAKES AND A TROUGH OF LOW PRESSURE ACROSS THE WESTERN DAKOTAS. RELATIVE HUMIDITY WILL DROP INTO THE 20 TO 25 PERCENT RANGE THIS AFTERNOON. SOUTHEAST WINDS OF 20 TO 30 MPH WITH GUSTS OVER 30 MPH WILL PREVAIL THROUGH THE BULK OF THE AFTERNOON. WINDS WILL REMAIN STRONG INTO THE EVENING...BUT HUMIDITY WILL BEGIN TO RECOVER. THE RED FLAG WARNING IS IN EFFECT FOR AREAS WEST OF ABOUT ALEXANDRIA TO WILLMAR TO FAIRMONT. IN ADDITION...A COLD FRONT WILL MOVE THROUGH ON SATURDAY AFTERNOON...WITH DRIER AIR REENTERING THE AREA ON STRONG WEST WINDS OF 25 TO 30 MPH. RELATIVE HUMIDITY WILL DROP INTO THE 20 TO 25 PERCENT RANGE...MAINLY AFTER 2 PM. THESE CONDITIONS WILL PERSIST INTO EARLY SATURDAY EVENING. MNZ041-047-048-054>057-064-065-073-074-082-091-070430- /O.NEW.KMPX.FW.A.0002.120407T1900Z-120408T0100Z/ /O.CON.KMPX.FW.W.0002.000000T0000Z-120407T0100Z/ DOUGLAS-STEVENS-POPE-LAC QUI PARLE-SWIFT-CHIPPEWA-KANDIYOHI- YELLOW MEDICINE-RENVILLE-REDWOOD-BROWN-WATONWAN-MARTIN- INCLUDING THE CITIES OF...ALEXANDRIA...MORRIS...GLENWOOD... MADISON...BENSON...MONTEVIDEO...WILLMAR...GRANITE FALLS... OLIVIA...REDWOOD FALLS...NEW ULM...ST. JAMES...FAIRMONT 324 PM CDT FRI APR 6 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM CDT THIS EVENING FOR WEST CENTRAL AND PARTS OF SOUTH CENTRAL MINNESOTA...OR WEST OF A LINE FROM AROUND ALEXANDRIA...WILLMAR TO FAIRMONT... ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR WEST CENTRAL AND PARTS OF SOUTH CENTRAL MINNESOTA...OR WEST OF A LINE FROM AROUND ALEXANDRIA...WILLMAR TO FAIRMONT... THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED A FIRE WEATHER WATCH FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. * AFFECTED AREA...FIRE WEATHER ZONE 041 DOUGLAS...FIRE WEATHER ZONE 047 STEVENS...FIRE WEATHER ZONE 048 POPE...FIRE WEATHER ZONE 054 LAC QUI PARLE...FIRE WEATHER ZONE 055 SWIFT...FIRE WEATHER ZONE 056 CHIPPEWA...FIRE WEATHER ZONE 057 KANDIYOHI... FIRE WEATHER ZONE 064 YELLOW MEDICINE...FIRE WEATHER ZONE 065 RENVILLE...FIRE WEATHER ZONE 073 REDWOOD...FIRE WEATHER ZONE 074 BROWN...FIRE WEATHER ZONE 082 WATONWAN AND FIRE WEATHER ZONE 091 MARTIN. * WINDS...SOUTHEAST 20 TO 25 MPH WITH GUSTS UP TO 30 MPH FOR THE REMAINDER OF THE AFTERNOON. EXPECTED WEST WINDS OF 25 TO 30 MPH WITH HIGHER GUSTS FOR SATURDAY AFTERNOON. * RELATIVE HUMIDITY...AS LOW AS 20 TO 25 PERCENT. * IMPACTS...THE COMBINATION OF LOW RELATIVE HUMIDITY...STRONG WINDS AND DRY FUELS WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS THIS AFTERNOON AND EVENING WHICH COULD CAUSE FIRES TO GROW QUICKLY. SIMILAR CONDITIONS ARE POSSIBLE SATURDAY AFTERNOON INTO SATURDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
2 follow-up statements
028 WWUS83 KMPX 070118 RFWMPX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 818 PM CDT FRI APR 6 2012 ...FIRE WEATHER WATCH SATURDAY AFTERNOON SATURDAY AFTERNOON FOR WEST CENTRAL INTO PARTS OF SOUTH CENTRAL MINNESOTA... A COLD FRONT WILL MOVE THROUGH ON SATURDAY AFTERNOON...WITH DRIER AIR ENTERING THE AREA ON STRONG WEST WINDS OF 25 TO 30 MPH. RELATIVE HUMIDITY WILL DROP INTO THE 20 TO 25 PERCENT RANGE...MAINLY AFTER 2 PM. THESE CONDITIONS WILL PERSIST INTO EARLY SATURDAY EVENING. THE FIRE WEATHER WATCH IS IN EFFECT FOR AREAS WEST OF ABOUT ALEXANDRIA TO WILLMAR TO FAIRMONT. MNZ041-047-048-054>057-064-065-073-074-082-091-070930- /O.EXP.KMPX.FW.W.0002.000000T0000Z-120407T0100Z/ /O.CON.KMPX.FW.A.0002.120407T1900Z-120408T0100Z/ DOUGLAS-STEVENS-POPE-LAC QUI PARLE-SWIFT-CHIPPEWA-KANDIYOHI- YELLOW MEDICINE-RENVILLE-REDWOOD-BROWN-WATONWAN-MARTIN- INCLUDING THE CITIES OF...ALEXANDRIA...MORRIS...GLENWOOD... MADISON...BENSON...MONTEVIDEO...WILLMAR...GRANITE FALLS... OLIVIA...REDWOOD FALLS...NEW ULM...ST. JAMES...FAIRMONT 818 PM CDT FRI APR 6 2012 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR WEST CENTRAL AND PARTS OF SOUTH CENTRAL MINNESOTA... ...RED FLAG WARNING HAS EXPIRED FOR WINDS AND LOW RELATIVE HUMIDITY FOR WEST CENTRAL AND PARTS OF SOUTH CENTRAL MINNESOTA... * AFFECTED AREA...FIRE WEATHER ZONE 041 DOUGLAS...FIRE WEATHER ZONE 047 STEVENS...FIRE WEATHER ZONE 048 POPE...FIRE WEATHER ZONE 054 LAC QUI PARLE...FIRE WEATHER ZONE 055 SWIFT...FIRE WEATHER ZONE 056 CHIPPEWA...FIRE WEATHER ZONE 057 KANDIYOHI... FIRE WEATHER ZONE 064 YELLOW MEDICINE...FIRE WEATHER ZONE 065 RENVILLE...FIRE WEATHER ZONE 073 REDWOOD...FIRE WEATHER ZONE 074 BROWN...FIRE WEATHER ZONE 082 WATONWAN AND FIRE WEATHER ZONE 091 MARTIN. * WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. * RELATIVE HUMIDITY...AS LOW AS 20 TO 25 PERCENT. * IMPACTS...THE COMBINATION OF LOW RELATIVE HUMIDITY...STRONG WINDS AND DRY FUELS WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS SATURDAY AFTERNOON INTO SATURDAY EVENING WHICH COULD CAUSE FIRES TO GROW QUICKLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
322 WWUS83 KMPX 070838 RFWMPX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 338 AM CDT SAT APR 7 2012 ...RED FLAG WARNING THIS AFTERNOON AND EARLY EVENING FOR WEST CENTRAL INTO PARTS OF SOUTH CENTRAL MINNESOTA... .A COLD FRONT WILL NEAR THE WESTERN BORDER OF MINNESOTA AROUND DAYBREAK AND THEN MOVE RAPIDLY EAST ACROSS WESTERN MINNESOTA DURING THE MORNING. BY EARLY AFTERNOON IT WILL REACH THE TWIN CITIES AND BY EVENING WILL BE IN CENTRAL WISCONSIN. CLOUDS WILL BEGIN TO CLEAR AS THE FRONT PASSES...AND WINDS WILL BECOME GUSTY FROM THE WEST. BY NOON EXPECT WEST WINDS OF 20 TO 25 MPH WITH GUSTS AROUND 35 MPH IN THE WARNING AREA. DURING THE AFTERNOON RELATIVE HUMIDITY WILL DROP TO 25 PERCENT OR LOWER. THE RED FLAG WARNING IS IN EFFECT FOR AREAS WEST OF ABOUT ALEXANDRIA TO WILLMAR TO FAIRMONT. MNZ041-047-048-054>057-064-065-073-074-082-091-071645- /O.UPG.KMPX.FW.A.0002.120407T1900Z-120408T0100Z/ /O.NEW.KMPX.FW.W.0003.120407T1900Z-120408T0100Z/ DOUGLAS-STEVENS-POPE-LAC QUI PARLE-SWIFT-CHIPPEWA-KANDIYOHI- YELLOW MEDICINE-RENVILLE-REDWOOD-BROWN-WATONWAN-MARTIN- INCLUDING THE CITIES OF...ALEXANDRIA...MORRIS...GLENWOOD... MADISON...BENSON...MONTEVIDEO...WILLMAR...GRANITE FALLS... OLIVIA...REDWOOD FALLS...NEW ULM...ST. JAMES...FAIRMONT 338 AM CDT SAT APR 7 2012 ...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM CDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR WEST CENTRAL INTO SOUTH CENTRAL MINNESOTA... THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED A RED FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM CDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...FIRE WEATHER ZONE 041 DOUGLAS...FIRE WEATHER ZONE 047 STEVENS...FIRE WEATHER ZONE 048 POPE...FIRE WEATHER ZONE 054 LAC QUI PARLE...FIRE WEATHER ZONE 055 SWIFT...FIRE WEATHER ZONE 056 CHIPPEWA...FIRE WEATHER ZONE 057 KANDIYOHI... FIRE WEATHER ZONE 064 YELLOW MEDICINE...FIRE WEATHER ZONE 065 RENVILLE...FIRE WEATHER ZONE 073 REDWOOD...FIRE WEATHER ZONE 074 BROWN...FIRE WEATHER ZONE 082 WATONWAN AND FIRE WEATHER ZONE 091 MARTIN. * WINDS...BY NOON WEST 20 TO 25 MPH WITH GUSTS AROUND 35 MPH. * RELATIVE HUMIDITY...25 PERCENT OR LOWER THIS AFTERNOON. * IMPACTS...THE COMBINATION OF LOW RELATIVE HUMIDITY...STRONG WINDS AND DRY FUELS WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS THIS AFTERNOON INTO EARLY EVENING WHICH COULD CAUSE FIRES TO GROW QUICKLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY FUELS WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ BAP
What forecasters said that day
The local office's own words before this fire weather watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this fire weather watch went out at Apr 6, 2:33 PM CDT, 51 minutes earlier.
Area forecast discussion, Apr 6, 2:33 PM CDT, 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 233 PM CDT FRI APR 6 2012 .DISCUSSION... UPPER RIDGE THAT STRETCHES FROM THE WESTERN GREAT LAKES INTO THE SOUTHERN PLAINS...WILL CONTINUE TO DOMINATE THE WEATHER OVER THE UPPER MIDWEST THROUGH SATURDAY MORNING. A STRONG MID LEVEL TROUGH WILL MOVE EAST AND BEGIN TO FILL AND STALL OVER THE UPPER GREAT LAKES OVER THE WEEKEND. THE LATEST MODEL TRENDS CONTINUE TO DOWNPLAY THE RAIN THREAT FOR SATURDAY...SO HAVE SCALED BACK THE POPS WITH THE NEXT SYSTEM. A COLD FRONT WILL PUSH ACROSS THE UPPER MIDWEST DURING THE DAY ON SATURDAY. SHOWER ACTIVITY ANTICIPATED TOMORROW WILL BE ON THE HIT OR MISS VARIETY WITH MOST LOCATIONS NOT REPORTING MUCH OF ANY PRECIPITATION. STRONG WESTERLY WINDS WILL DEVELOP IN THE WAKE OF THE FRONT. THE COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE ANOTHER FIRE WEATHER THREAT FOR PARTS OF WESTERN MINNESOTA SATURDAY AFTERNOON AND EARLY EVENING AS RH DROPPED TO AROUND 25 PERCENT. EVENING OR MID SHIFTS WILL NEED TO COORDINATE WITH MIFC. WITH LITTLE IN THE WAY OF MOISTURE THE PAST FEW DAYS AND ANTICPATE PRECIP AMOUNTS FOR SATURDAY. THE FIRE DANGER WILL PERSIST ON SUNDAY. STRONG SUBSIDENCE AND MIXING SHOULD CONTINUE TO DRY THE BOUNDARY LAYER OVER THE AREA ON SUNDAY. RELATIVE HUMIDITY READINGS WILL LOWER TO 20 TO 25 PERCENT WITH WESTERLY WINDS OF 20 TO 25 MPH DURING THE AFTERNOON AND EVENING HOURS. ANOTHER REASON TO CONSIDER A FIRE WEATHER WATCH FOR THE POTENTIAL FOR RAPID FIRE GROWTH. CLOSED UPPER LOW FORECAST TO LIFT OVER SOUTHERN CANADA BY MONDAY...WILL PROVIDE A COOL AND DRY WESTERLY AIRFLOW OVER THE UPPER MIDWEST THROUGH MID WEEK. AFTERWARDS...UPPER HIGH PRESSURE RIDGE WILL AMPLIFY OVER WESTERN TWO THIRDS OF CONUS THROUGH THE REST OF THE WORK WEEK. THE DRY WEATHER REGIME WILL PERSIST THROUGH END OF THE WORK. && .AVIATION.../18Z TAF ISSUANCE/ VFR FOR THE ENTIRE PERIOD. SKC TO SCT250 INTO THE EVENING. COLD FRONT AND TROF TO MOVE INTO THE AREA LATE TONIGHT WITH VFR CIGS LOWERING TO 040-050 AS ALONG AND JUST BEHIND THE TROUGH. MAINLY MID LEVEL MOISTURE THUS SHOWER CHANCE NOT THAT GREAT AT ANY ONE POINT. THE BETTER CHANCE OF SHOWERS MAY BE OVER EASTERN AREAS AS A BIT BETTER SATURATION IN LOWER LEVELS OCCURS. MAIN CONCERN IS STRONG SOUTHEAST WINDS...WINDS WEST AND CENTRAL THIS AFTERNOON...THEN OVER THE WEST SATURDAY MORNING AS WEST WINDS BUILD IN. SOME GUSTS THIS AFTERNOON TO AROUND 28 KNOTS KRWF TO KAXN AND POSSIBLY AS STRONG FOR SATURDAY MORNING. KMSP...VFR FOR THE ENTIRE PERIOD. TIMING OF BRINGING IN LOW END VFR CONDITIONS SIMILAR TO CURRENT FORECAST...MAYBE SLIGHTLY SOONER WITH THE CHANCE OF A SHOWER. GUSTY SOUTHEAST WINDS UP TO 18 KNOTS THIS AFTERNOON AND THEN MAINTAINING AROUND 10 KNOTS OVERNIGHT. WEST WINDS AFTER 19Z SATURDAY BEHIND FRONT WITH GUSTS TO 25 KNOTS. //OUTLOOK FOR SATURDAY THROUGH TUESDAY... SATURDAY...VFR FEW -SHRA PSBL. GUSTY SOUTHWEST WINDS SHIFTING WEST LATE. SATURDAY NIGHT...VFR CONDITIONS EXPECTED. SUNDAY...VFR CONDITIONS EXPECTED. GUSTY WEST TO NORTHWEST WINDS EXPECTED. SUNDAY NIGHT...VFR CONDITIONS EXPECTED. MONDAY...VFR CONDITIONS EXPECTED. GUST NORTHWEST WINDS EXPECTED. MONDAY NIGHT AND TUESDAY...VFR CONDITIONS EXPECTED. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...RED FLAG WARNING THROUGH 8 PM CDT THIS EVENING FOR BROWN-CHIPPEWA-DOUGLAS-KANDIYOHI-LAC QUI PARLE- MARTIN-POPE-REDWOOD-RENVILLE-STEVENS-SWIFT-WATONWAN-YELLOW MEDICINE. WI...NONE. && JM/JPR
Hazardous weather outlook, Apr 6, 11:42 AM CDT, 3 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1142 AM CDT FRI APR 6 2012 MNZ041>043-047>049-054>058-064>067-073>075-082-083-091-092-071045- DOUGLAS-TODD-MORRISON-STEVENS-POPE-STEARNS-LAC QUI PARLE-SWIFT- CHIPPEWA-KANDIYOHI-MEEKER-YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY- REDWOOD-BROWN-NICOLLET-WATONWAN-BLUE EARTH-MARTIN-FARIBAULT- 1142 AM CDT FRI APR 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS SOUTHWEST MINNESOTA AND WEST CENTRAL MINNESOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT THE COMBINATION OF DRY CONDITIONS AND STRONG SOUTHEAST WINDS WILL HEIGHTEN THE FIRE DANGER THIS AFTERNOON. SEE THE LATEST RED FLAG HEADLINE FOR MORE INFORMATION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ALTHOUGH THERE ARE SMALL CHANCES FOR LIGHT RAIN SATURDAY MORNING...DRY AND WINDY CONDITIONS ARE AGAIN EXPECTED BY SATURDAY AFTERNOON. THIS WILL LEAD TO INCREASED FIRE DANGER. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED. MNZ044-045-050>053-059>063-068>070-076>078-084-085-093-WIZ014>016- 023>028-071045- MILLE LACS-KANABEC-BENTON-SHERBURNE-ISANTI-CHISAGO-WRIGHT- HENNEPIN-ANOKA-RAMSEY-WASHINGTON-CARVER-SCOTT-DAKOTA-LE SUEUR- RICE-GOODHUE-WASECA-STEELE-FREEBORN-POLK-BARRON-RUSK-ST. CROIX- PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE- 1142 AM CDT FRI APR 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA... SOUTHEAST MINNESOTA...NORTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 4:37 AM CDT | Red Flag Warning | MPX | Brown, Chippewa, Douglas, Kandiyohi, Lac qui Parle, Martin and 7 more | 15 hr |
Nearby
Fire Weather Watches in Minnesota, 2012Every fire weather watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.